# SDR UIEA2011030200138

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGAT FOUND DAMAGE ON EXISTING REPAIR OF AFT CARGO DOOR (P/N 65B04250-17, S/N 001244) OUTER SKIN AT FOWARD LOWER SIDE AND SEAL RETAINERS (P/N 65B04712-5) IN FEBRUARY 2011.(A PERMANENT REPAIR WAS ACCOMPLISHED PER NRC 346 AND EGAT EL NO. T2011A52B-332. BOEING APPROVED THE PERMANENT REPAIR PER SR 1-1804275601 AND PROVIDED A SECOND STAGE APPROVAL FOR A THRESHOLD INSPECTION PER FAA 8100-9 FORM DATED 28FEB2011.)
